By creator to www.kvue.com
CBS has set November as fall premiere month, premiering 9 returning scripted sequence and one new comedy.
As a result of pandemic, the community delayed the returns of the vast majority of its slate. Now, it should formally kick off Thursday, Nov. 5 with the return of Young Sheldon and Mom, the first season without Anna Faris, and the sequence debut of B Constructive.
The half-hour sequence hails from Chuck Lorre and Marco Pennette, impressed by Pennette’s expertise as a transplant recipient. It kicks off when Drew (Thomas Middleditch), a therapist and newly divorced dad, is confronted with discovering a kidney donor when he runs into Gina (Annaleigh Ashford), a rough-around-the-edges lady from his previous who volunteers her personal. Collectively, they kind an unlikely and life-affirming friendship, as they start a journey that may perpetually have an effect on each of their lives. Gabby (Kether Donohue) is Gina’s finest pal; Julia (Sara Rue) is Drew’s ex-wife; Maddie (Izzy G.) is Drew and Julia’s teenage daughter; and Eli (Terrence Terrell) is a brand new pal of Drew’s who can also be going via dialysis.
NCISmay even kick off its 18th season on Tuesday, Nov. 17, with the milestone 400th episode airing the week after. Starting Sunday, Nov. 8, it is an all-NCIS lineup with NCIS: Los Angeles and NCIS: New Orleans airing again to again, adopted by reruns of fan-favorite NCIS episodes.
Mondays will kick off with The Neighborhood and Bob Hearts Abishola, adopted by the two-part season 2 premiere of the courtroom drama All Rise, beginning Nov. 16. A two-hour premiere of S.W.A.T. leads out of The Wonderful Race beginning Wednesday, Nov. 11.
Extra November premieres will probably be introduced shortly.
These applications be a part of 60 Minutes and 48 Hours, each of which have already premiered, and the return of The Amazing Raceon Wednesday.
Under is CBS’ present November premiere schedule.
8:00-8:30 PM YOUNG SHELDON (4th Season Premiere)
8:30-9:00 PM B POSITIVE (Sequence Premiere)
9:00-9:30 PM MOM (eighth Season Premiere)
7:30-8:30 PM ET/7:00-8:00 PM PT 60 MINUTES
8:30-9:30 PM ET/8:00-9:00 PM PT NCIS: LOS ANGELES (12th Season Premiere)
9:30-10:30 PM ET/9:00-10:00 PM PT NCIS: NEW ORLEANS (seventh Season Premiere)
10:30-11:30 PM ET/10:00-11:00 PM PT NCIS (Fan-favorite episodes from the earlier 17 seasons)
8:00-9:00 PM THE AMAZING RACE
9:00-11:00 PM S.W.A.T. (2-Hour 4th Season Premiere)
8:00-8:30 PM THE NEIGHBORHOOD (third Season Premiere)
8:30-9:00 PM BOB ♥ ABISHOLA (2nd Season Premiere)
9:00-10:00 PM ALL RISE (2nd Season Premiere)
8:00-9:00 PM NCIS (18th Season Premiere)
To remain updated on breaking TV information, join ET’s day by day publication.
— to www.kvue.com